Faker/fraud no more

I think looking into medical history some of the signs were there, if u knew what u were looking for....long story short...I still felt a faker as I'd not had a clot or tia anything significant happen, wasn't monitored by anyone other than my go, was taking aspirin as well as my other meds need for other things.

Then omg, toes go a lovely shade of deep purple, ignore it, like u do, family nagged so to see the go I did go. Next thing I know I'm in a hospital bed, obs scans, questions, angioplasty, stents, meds, injections, that bruise like I've never seen before =-O home now, on aspirin, clexane injections and warfarin, toes still purple, mass of clots behind the knees, pain in all joints, headaches and rubbish sleep....not moaning, am worrying as drs forcing me to find another Dr cos I missed couple of appointments as I am suffering memory issues.

At last it all feels real :-) ........not that I want any of this really, such is life xx

2 Replies

oldestnewest
  • Hi Lollie

    Sorry to hear you have been having such a hard time lately but sounds as if they have got things under control now which is great. Next step get a good APS doc and things should remain there. At least you are home for Christmas with your family so enjoy that.

    Keep us updated about your progress and I hope things continue to progress well. Merry Christmas to you x

  • Hi Lollie

    Really sorry you have had all this to go thtough but gld you have now shown them that you must have APS.

    Do try to fins a good APS Dr. Where are you based, can you get to see Prof Hughes, privately, at the London Lupus Centre?

    Best wishes.

    Dave

You may also like...